MathSciNet Relay Station
MathSciNet bibliographic data
MR653613 35K55 (35B40 92A09)
Pao, C. V. On nonlinear reaction-diffusion systems. J. Math. Anal. Appl. 87 (1982), no. 1, 165–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement